Abdominal pain during and after chlamydia treatment. Could it be pid?

Possibly. You should follow up w your physician to figure it out as the treatment for gc/chlamydia cervicitis is different then that for pid. Delaying could have long term complications associated w fertility (among other less common complications).

Related Questions

I've had some lower abdominal pain + intestinal issues after having found out that I had RECTAL chlamydia for many months. Infection gone, but sometimes pain still, could it be PID, or something else?

Persistent pain. Is it rectal or pelvic? You may want to start with a visit to your gyn. You could then get a pelvic exam and find out weter it's normal. If it is then see a gastroenterologist.
Ok see doctor. If you are still having symptoms like that it could be any number of things including infections. Please see a gastroenterologist to have further evaluation. Good luck to you!

I have been treated for chlamydia but am still experience abdominal pain. Doctor said it may settle but I am worried about pid. Could I have pid?

It is possible. Should see your doctor again as soon as possible. There are many things that can cause abdominal pain and your doctor will be able to diagnose and treat.
It's possilbe. It's possible, but I would defer to the physician treating you. Where you also treated for gonorrhea, as well? Usually both are treated simultaneously and they respond readily to anitbiotics. If it doesn't improve or continues to progress, definitely go back to your doc.

I have chlamydia, I think I was infected 3 months ago. Is that too short a time to develop PID? I have severe abdominal pain and irregular bleeding.

See a Doctor. If you have Chlamydia and abdominal pain and irregular periods, you must see a doctor immediately. It is never too soon to get PID after you have Chlamydia. You must do a pregnancy test to make sure you do not have a tubal pregnancy. Please see a doctor and Good Luck!